# SDR SWAA2019071234772

- Difficulty date: June 17, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 175716412
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE CRACKED AT STA 663 RBL 10 WL 164.  REPAIRED PER ATS ER AND EA.
